# SDR 2003F00652

- Difficulty date: August 13, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C-CHECK SERVICE, LEFT WING AILERON UPPER SKIN WITH WEAR, STA 370, INBOARD HINGE.  (M)
